# SDR CA040609013

- Difficulty date: May 27, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Piper PA-32RT-300T
- Aircraft time: 2,146 hours
- Engine: Lyc TIO540S1AD
- Propeller: Hartzl HCE2YR1BF
- System (JASC): 7603 · Power Lever
- Part: Throttle Cable
- Part number: 455360
- Condition: Broken
- Location: Cntrl Lever End
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER A PREFLIGHT CHECK, THE PILOT COMPLAINED OF AN EXTREMELY LOOSE THROTTLE CONTROL.  AFTER FURTHER INSPECTION, THE CONTROL CABLE WAS DETERMINED TO BE INTERNALLY BROKEN.  THE CABLE WAS REMOVED AND THE CONTROL LEVER END OF THE CABLE PULLED OUT OF THE EXTERNAL CASE EXPOSING THE INTERNAL CABLE STRANDS.  TWO OF THESE STRANDS WERE BENT OVER SUGGESTING THEY WERE BROKEN FOR SOME TIME. PILOT HAS NEVER COMPLAINED OF A STIFF THROTTLE CONDITION.
